Jun 19, 2009
Dr. Bob, I have a buffalo hump, along with excessive fat in the back of my neck over my vertabrae. I have constant headaches and my neck tends to go forward. I have had liposuciton on the buffalo hump. Can this pressure on my neck be from the excessive fat? If so what can be done? Also my joints are in constant pain, making it difficult to walk and move around. I take truvada. Is this a side affect? Thank you Tom
Response from Dr. Frascino
Unfortunately I can't evaluate that type of problem over the Internet. Certainly it's possible that lipohypertrophy (abnormal fat deposits) can cause neck discomfort. If you are having problems with "constant pain" to the point it's becoming difficult to ambulate, I'd suggest you see an HIV-knowledgeable neurologist for an evaluation. Your HIV specialist should be able to give you the appropriate referral. The symptoms you are describing are not a known side effect of Truvada.
Good luck Tom.
- Shingles Sign Of HIV Infection
- Probability Of Getting AIDS From Sex With A Prostitute
- Chest Cold After Giving A Bj Worried I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.